Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 191, NWS Tulsa, OK

April 25, 2011Adair County, Cherokee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2011, 9:49 AM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 9:49 AM CDT (14:49 UTC)
Expired
Apr 25, 2011, 10:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 74 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS54 KTSA 251449
SVRTSA
OKC001-021-135-251530-
/O.NEW.KTSA.SV.W.0191.110425T1449Z-110425T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
949 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1030 AM CDT

* AT 944 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF COOKSON...MOVING NORTHEAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  COOKSON...STILWELL...MARIETTA...CHRISTIE...BARON...WESTVILLE AND
  WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9455 3586 9451 3551 9501 3562 9513
      3613 9456
TIME...MOT...LOC 1449Z 225DEG 45KT 3566 9495

$$
3 follow-up statements
976 
WWUS54 KTSA 251507
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 AM CDT MON APR 25 2011

OKC135-251517-
/O.CAN.KTSA.SV.W.0191.000000T0000Z-110425T1530Z/
SEQUOYAH OK-
1007 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH COUNTY
IS CANCELLED...

LAT...LON 3613 9456 3612 9455 3586 9451 3567 9479
      3577 9485
TIME...MOT...LOC 1507Z 229DEG 46KT 3581 9473

$$

OKC001-021-251530-
/O.CON.KTSA.SV.W.0191.000000T0000Z-110425T1530Z/
ADAIR OK-CHEROKEE OK-
1007 AM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR SOUTHEASTERN CHEROKEE AND CENTRAL ADAIR COUNTIES...

AT 1002 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF MARIETTA...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STILWELL...MARIETTA...CHRISTIE...BARON...WESTVILLE...BALLARD AND
WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3613 9456 3612 9455 3586 9451 3567 9479
      3577 9485
TIME...MOT...LOC 1507Z 229DEG 46KT 3581 9473

$$
006 
WWUS54 KTSA 251514
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 AM CDT MON APR 25 2011

OKC021-251524-
/O.CAN.KTSA.SV.W.0191.000000T0000Z-110425T1530Z/
CHEROKEE OK-
1014 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

LAT...LON 3613 9456 3612 9455 3586 9451 3576 9467
      3586 9475
TIME...MOT...LOC 1514Z 229DEG 46KT 3587 9464

$$

OKC001-251530-
/O.CON.KTSA.SV.W.0191.000000T0000Z-110425T1530Z/
ADAIR OK-
1014 AM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR ADAIR COUNTY...

AT 1011 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARON...
WESTVILLE AND WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3613 9456 3612 9455 3586 9451 3576 9467
      3586 9475
TIME...MOT...LOC 1514Z 229DEG 46KT 3587 9464

$$
170 
WWUS54 KTSA 251529
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CDT MON APR 25 2011

OKC001-251539-
/O.EXP.KTSA.SV.W.0191.000000T0000Z-110425T1530Z/
ADAIR OK-
1029 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR ADAIR COUNTY EXPIRES AT 1030
AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3613 9456 3612 9455 3586 9451 3576 9467
      3586 9475
TIME...MOT...LOC 1529Z 229DEG 47KT 3600 9445

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:05 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 25, 6:05 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT MON APR 25 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
IFR TO MVFR CONDITIONS WILL BE COMMON ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH THE VALID PERIOD. ALL AREA
TAF SITES HAVE THE POTENTIAL TO BE AFFECTED BY THUNDERSTORMS
INTO THIS EVENING AS A FRONTAL BOUNDARY WAFFLES BACK AND FORTH
ACROSS THE AREA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
PLAINS.

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT MON APR 25 2011/

DISCUSSION...
CONVECTION CONTINUES TO BLOSSOM OVER THE PAST HOUR IN VICINITY OF
AN ELEVATED FRONTAL ZONE LIFTING NORTHWARD ACROSS NORTHEAST
OKLAHOMA. ELEVATED INSTABILITIES WILL CONTINUE TO SUPPORT A RISK
OF LARGE HAIL...WHILE PERIODS OF HEAVY RAIN WILL CONTINUE AND ONLY
WORSEN ANY ONGOING FLOODING. THE FLASH FLOOD WATCH HAS BEEN
EXPANDED ALONG THE AXIS OF OBSERVED HEAVIEST RAINS GIVEN THE
EXPECTED COVERAGE OF THUNDERSTORMS TODAY. THE EXPECTED SCENARIO IS
FOR STORMS TO CONTINUE TO INCREASE IN COVERAGE THIS
MORNING...PRIMARILY OVER THE NORTHERN HALF OF THE FORECAST AREA
WHILE STORMS ONGOING ACROSS NORTHEAST TEXAS SPREAD INTO SOUTHERN
AREA. THE SURFACE WARM FRONT WILL ATTEMPT TO WORK NORTHWARD LATER
THIS MORNING AS STRONG FORCING OVERSPREADS THE REGION AND THE
LOCATION OF THIS FRONTAL ZONE WILL BE KEY IN MARKING THE AREAS
MOST LIKELY FOR SIGNIFICANT SEVERE WEATHER. EXPECTATIONS ARE THAT
FRONT WILL STRUGGLE TO MAKE IT FURTHER THAN THE INTERSTATE 44
CORRIDOR...WITH THE TERRAIN OF NORTHWEST ARKANSAS ALSO CAUSING
ISSUES IN DEFINING THE FRONTAL ZONE. LOCATIONS SOUTHEAST OF THE
WARM FRONT WILL ATTAIN HIGHER INSTABILITIES AND PROVIDE A CORRIDOR
FOR SUPERCELLS ORIGINATING OVER NORTH TEXAS LATER THIS MORNING.
ONCE THESE STORMS DEVELOP AND SPREAD NORTHEASTWARD THEY WILL
PRODUCE ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES. IN
ADDITION...LOCATIONS THAT ARE EXPERIENCING SEVERE FLOODING WILL BE
PRONE TO A RAPID ONSET OF WORSENING CONDITIONS AS THE HEAVIER
RAINS DEVELOP.

THE COLD FRONT WITH THIS WAVE WILL PASS THROUGH THE AREA BY MID
EVENING ENDING THE SEVERE WEATHER THREAT. THIS FRONT WILL MAKE A
PUSH INTO NORTH TEXAS BEFORE STALLING...AND WORKING NORTHWARD ON
TUESDAY AS ANOTHER STRONG WAVE MOVES INTO THE PLAINS. HOW FAR
NORTH THE WARM FRONT MAKES IT ON TUESDAY WILL MARK THE NORTHERN
PERIPHERY OF THE DEVELOPING WEATHER EVENT WHICH WILL COMMENCE
TUESDAY EVENING...AND SPREAD EASTWARD TUESDAY NIGHT AND WEDNESDAY.
THIS EVENT HAS POTENTIAL TO PRODUCE EXTREMELY VIOLENT
WEATHER...AND WHILE THE WORST WILL BE EAST AND SOUTH OF OUR
FORECAST AREA...INTERESTS ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS SHOULD MONITOR THIS FORECAST CAREFULLY.

SEASONABLY COOL WEATHER EXPECTED WEDNESDAY WITH WARMER AND DRY
WEATHER THURSDAY AND FRIDAY. THE NEXT FRONT ARRIVES SATURDAY AND
SATURDAY NIGHT WITH A CHANCE OF STORMS...AND LIKELY A SEVERE
WEATHER RISK PENDING THE DEGREE OF MOISTURE RETURN.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...10
Hazardous weather outlook, Apr 25, 5:15 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT MON APR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT MON APR 25 2011

...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
TO CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...EARLY AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING AND AGAIN BY EARLY AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED ELEVATED THUNDERSTORMS CONTINUE ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS THIS MORNING NORTH OF FRONTAL BOUNDARY
THAT IS ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. THIS
ACTIVITY IS EXPECTED TO PERSIST THROUGH THE MORNING HOURS. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. OTHER
STRONG TO SEVERE THUNDERSTORMS WERE LOCATED ACROSS EXTREME SOUTHEAST
OKLAHOMA AND SHOULD EXIT THE AREA EARLY THIS MORNING.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS MORNING AND EARLY AFTERNOON ACROSS NORTHEAST TEXAS AND MOVE INTO
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS AS A MID-LEVEL SHORTWAVE
MOVES OUT OF THE ROCKIES AND INTO THE PLAINS. AS THE MID-LEVEL SHORTWAVE
MOVES INTO THE PLAINS THIS MORNING...THE SURFACE FRONTAL BOUNDARY WILL
MOVE BACK TO THE NORTH AS A WARM FRONT ALLOWING THE AIRMASS ACROSS
SOUTHEASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS TO BECOME INCREASINGLY
UNSTABLE. WITH MORE THAN ADEQUATE LOW LEVEL WIND SHEAR...THE STORMS
ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS WILL BECOME SUPER CELLS
WITH THE POTENTIAL TO PRODUCE TORNADOES...LARGE HAIL AND DAMAGING WINDS.
MEANWHILE...NORTH OF THE FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS...THE STORMS WILL BE MORE ELEVATED IN NATURE WITH LARGE HAIL
THE MAIN CONCERN. THE STORMS SHOULD EXIT THE AREA BY MIDNIGHT AS THE
MID-LEVEL SHORTWAVE AND ASSOCIATED SURFACE FRONT MOVE SOUTH AND EAST
OF THE AREA.

HEAVY RAIN AND FLOODING WILL CONTINUE TO BE MAJOR CONCERN ACROSS MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL DAYS OF HEAVY
RAINS HAS LEFT THE GROUND SATURATED. THE LOCATIONS ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THAT ARE ALREADY SEEING SERIOUS FLOODING
CONDITIONS COULD RECEIVE ANOTHER 2 TO 4 INCHES OF RAIN THROUGH TONIGHT
WHICH WILL AGGRAVATE AN ALREADY DANGEROUS SITUATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONT THAT HAS BEEN PLAGUING THE AREA FOR THE LAST FEW DAYS
WILL MOVE BACK NORTH INTO SOUTHEAST OKLAHOMA AND WEST-CENTRAL
ARKANSAS AS A WARM FRONT ON TUESDAY. SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL
ARKANSAS TUESDAY AFTERNOON/EVENING AS ANOTHER MID-LEVEL SHORTWAVE
MOVES ACROSS THE REGION. TORNADOES...LARGE HAIL AND DAMAGING WINDS
WILL ALSO BE POSSIBLE. THE THREAT FOR THUNDERSTORMS IS EXPECTED
TO END WEDNESDAY MORNING AS THE MID-LEVEL SHORTWAVE PUSHES OFF TO
THE EAST.

HEAVY RAIN AND FLOODING WILL CONTINUE TO BE A CONCERN ON TUESDAY
AS SOME LOCATIONS ACROSS SOUTHEAST OKLAHOMA COULD SEE 1 TO 2 INCHES
OF RAIN.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR MAJOR
FLOODING AND SEVERAL ROUNDS OF SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 25, 4:05 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT MON APR 25 2011

OKZ054-250945-
OSAGE OK-
405 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 405 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
BURBANK...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PAWHUSKA...SHIDLER...FAIRFAX...PERSHING...
TALLANT...NELAGONEY...BURBANK...OKESA...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9631 3661 9600 3654 9673 3656 9678
      3653 9683 3652 9691 3656 9691 3656 9690
      3659 9690 3660 9693 3670 9695 3676 9689
      3676 9683 3679 9676 3691 9676 3701 9666
TIME...MOT...LOC 0905Z 251DEG 44KT 3667 9681
Local storm report, Apr 25, 8:48 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
848 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HEAVY RAIN       3 WNW EUREKA SPRINGS    36.42N 93.79W
04/25/2011  M10.80 INCH      CARROLL            AR   CO-OP OBSERVER

            3 DAY TOTAL SINCE THE EVENT BEGAN ON 4/22/11

&&

LACY
Special weather statement, Apr 25, 9:31 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CDT MON APR 25 2011

OKZ073>075-251500-
HASKELL OK-LATIMER OK-PITTSBURG OK-
931 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN LATIMER

AT 932 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LEWISVILLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
LEWISVILLE...KINTA AND KANIMA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3536 9505 3513 9493 3492 9529 3507 9542
TIME...MOT...LOC 1432Z 234DEG 37KT 3505 9526
Special weather statement, Apr 25, 9:37 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 AM CDT MON APR 25 2011

OKZ049-075-076-251500-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
937 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE...NORTHERN PUSHMATAHA AND SOUTHEASTERN LATIMER

AT 937 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
TALIHINA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...RED OAK...TALIHINA...
SUMMERFIELD...FANSHAWE AND WISTER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3513 9480 3495 9465 3465 9521 3480 9534
TIME...MOT...LOC 1437Z 235DEG 42KT 3477 9519
Special weather statement, Apr 25, 9:37 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 AM CDT MON APR 25 2011

OKZ068>070-072-251500-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
937 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

AT 937 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
GORE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...VIAN...GORE...MARBLE CITY...
BOX...COOKSON AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3546 9505 3547 9507 3545 9509 3555 9522
      3587 9480 3567 9458
TIME...MOT...LOC 1437Z 232DEG 47KT 3554 9506

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore44 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington36 min
Apr 24, 7:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers24 min
Apr 24, 7:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer30 min
Apr 24, 7:28 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington47 min
Apr 24, 7:40 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningTSALeFlore27 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington44 min
Apr 24, 7:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore33 min
Apr 24, 8:04 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee26 min
Apr 24, 8:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore63 min
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 24, 8:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more5 hr
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore48 min
Apr 24, 9:00 PM CDTSpecial Weather StatementTSACreek30 min
Apr 24, 9:18 PM CDTRiver Flood WarningTSASequoyah13 hr
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha33 min
Apr 24, 9:33 PM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 24, 9:38 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Apr 24, 9:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 24, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers47 min
Apr 24, 9:44 PM CDTSpecial Weather StatementTSARogers31 min
Apr 24, 10:09 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 24, 10:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Apr 24, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee27 min
Apr 24, 10:25 PM CDTSpecial Weather StatementTSAChoctaw50 min
Apr 24, 10:42 PM CDTSpecial Weather StatementTSASequoyah48 min
Apr 24, 10:50 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington25 min
Apr 24, 11:12 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington48 min
Apr 24, 11:54 PM CDTSpecial Weather StatementTSACraig36 min
Apr 25, 12:05 AM CDTFlash Flood WarningTSADelaware, Mayes, Rogers, Wagoner115 min
Apr 25, 12:08 AM CDTAreal Flood WarningTSACreek, Tulsa8 hr
Apr 25, 12:25 AM CDTSpecial Weather StatementTSARogers35 min
Apr 25, 12:34 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers26 min
Apr 25, 12:54 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 25, 1:42 AM CDTSpecial Weather StatementTSAMayes33 min
Apr 25, 1:52 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 25, 2:00 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner6 hr
Apr 25, 2:11 AM CDTSpecial Weather StatementTSAOsage34 min
Apr 25, 2:44 AM CDTRiver Flood WarningTSAOkmulgee5 days
Apr 25, 3:02 AM CDTRiver Flood WarningTSACreek21 hr
Apr 25, 3:19 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 25, 3:19 AM CDTRiver Flood WarningTSALeFlore4 days
Apr 25, 3:38 AM CDTSpecial Weather StatementTSATulsa37 min
Apr 25, 4:05 AM CDTSpecial Weather StatementTSAOsage40 min
Apr 25, 4:09 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha66 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha36 min
Apr 25, 4:49 AM CDTFlash Flood WarningTSAOsage4 hr
Apr 25, 5:13 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha77 min
Apr 25, 6:35 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 25, 7:44 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington4 hr
Apr 25, 8:04 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more8 hr
Apr 25, 8:33 AM CDTAreal Flood WarningTSACherokee, Craig, Delaware, Mayes, Wagoner8 hr
Apr 25, 9:31 AM CDTSpecial Weather StatementTSAHaskell29 min
Apr 25, 9:37 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 25, 10:43 AM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 25, 10:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Apr 25, 10:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh38 min
Apr 25, 10:57 AM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 25, 11:38 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 25, 11:39 AM CDTSpecial Weather StatementTSAMcCurtain51 min
Apr 25, 11:50 AM CDTFlash Flood WarningTSALeFlore, Sequoyah6 hr
Apr 25, 12:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 25, 12:06 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Apr 25, 12:21 PM CDTRiver Flood WarningTSASequoyah33 hr
Apr 25, 12:33 PM CDTSpecial Weather StatementTSARogers42 min
Apr 25, 12:38 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner19 min
Apr 25, 12:49 PM CDTSpecial Weather StatementTSAMcIntosh26 min
Apr 25, 12:55 PM CDTSpecial Weather StatementTSADelaware35 min
Apr 25, 1:05 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more6 hr
Apr 25, 1:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee53 min
Apr 25, 1:38 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee37 min
Apr 25, 1:58 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 25, 2:10 PM CDTSpecial Weather StatementTSACraig35 min
Apr 25, 2:11 PM CDTSpecial Weather StatementTSACraig34 min
Apr 25, 2:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Apr 25, 2:31 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 25, 2:43 PM CDTRiver Flood WarningTSAOttawa41 hr
Apr 25, 2:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Apr 25, 3:18 PM CDTSpecial Weather StatementTSAHaskell, Latimer42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.